| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "ecg fault 3" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation; the customer's report was observed during review of the device activity log.However, the customer report was not duplicated with the device after extensive testing.The analog board was replaced as a precaution.The device was recertified successfully and returned to the customer.Analysis of reports of this type has not identified an increase in trend.